Later today I will take the 4th inactive pill of my pack and I have still not gotten my period. (the latest i've ever gotten my period was on the 3rd day of inactives) i'm on the 2nd pack of a new brand of pills (aviane). With the first month of inactive pills, I only had very light spotting for 2 days, but didn't have sex that month so pregancy wasn't an issue. Also, i'd say for the past 8 months or so my periods have become extremely light.
This is the 4th brand of bc pills i've been on in 3 years - the last one I was on I hated and stopped taking 2 weeks into the pack (per my doctor). I started aviane a week later, so I figured that was the reason for the weird period last month. Should I worry this month, or is my body still adjusting? I did have sex but used a condom as well.
Well, I think your body is just adjusting. I am on my 3rd month of inactive pills (ortho tri cyclen lo). The first month I started my period on the 1st inactive pill, but the second month I didn't get it until the 3rd, and again this month I didn't get it until the 3rd. But then my period lasts an entire week, even after I start my active pills. So, I think your body just has to adjust to your new pill. I wouldn't worry too much about it.
I'm on my second month of the pills and today was the forth day of Inactive pills . still no period all what i had is brown discharge when i wipe and slight bloody color very little today and last night .. well last month i had my period on the 4th inactive pill ,, so any clue ?? I didn't have any sex for along time as long as 8 years.. and this is my first time in life to use birth control cuz i had some irregular period for 2 months and the dr said i could try the othra cyclen 28 to regulate the period.. so any answer would help please !! I'm 35 years old..
No period on the 4th placebo pill, and light spotting
Today was my 4th placebo pill day, and I started with a very light spotting. However, we did have unprotected sex two days ago. I am hoping this is the start of my period as we are not ready to start a family. But I havent been taking the pill at the same time every day, I have just been too busy. Does that mean there is a possibility that I can get pregnant even while taking the pill?
I'm on low ogesrel 28, and I'M ON the last inactive pill but no period. I have stomach pains and can't go to the bathroom without experiencing extreme pain. My stomach makes noises after eating, lately I can't sit or walk when the pain starts around my anus area and my stomach. I think I have hemorrhoids but I don't understand the lateness of my period. I need a profesional advise.